There's nothing wrong with speaking your mind, but hopefully we can all do it in such a way that we don't unnecessarily hurt others in the process. We've all had our challenges to deal with.
it sound like you've really been "through the mill" in the last while, a lot of stuff to deal with, my heart goes out to yuo.
I think the point is that all of us here (well, 99% I suspect are genuine ms-ers) have a LOT to be angry about, MS is a disease that makes most of us angry at some point.
But not much point being angry at other MS'ers, we have enough to deal with.
I have been on Copax for 6 months now.
Yesterday i have had a "bad trip". Right after my injection, i had some difficulties to breath, i even shouted for help, since i was quite scared.
Then i felt a bit better and went to bed. My body then began to shake, which reminded me some scenes of "the Exorcist".
At the beginning it was just my teeth and then all my members although i had put two blankets.
and later, i vomited(was it the in me ?
I know these are amongst the Copaxone common bad effects, but could anybody tell me whether they've had the same effects?
I've been on Copaxone just over 5 months and so far I haven't had a reaction or side effects like that. I hope I never do either but I always think it's a possibility.
I think it's the in you. Just kidding of course.
Take care and hopefully it won't happen again. It definitely sounds scary.
sorry to have scared some of you.
Just to inform i have called Copaxone helpline, they told me that all the side effects i have felt,could happen.
She told me also that they do not happen so often and that in some cases they happen once or twice and then never appear again.
Also as she said they can be really scaring: she reported that some of her patients felt like dying(sorry i'm really not the right guy to make u feel confident ) but they are not dangerous at all.
and to conclude she advised me to call my neuro to have an other opinion, which i did.
These latter told me .....
to stop copaxone until our next appointment in 1 week, letting me thing i should be on Tysabri soon.
Of course my case is one amongst many other so do not take it as an example
I can't help wondering how superman is doing now.
I don't have any horror stories yet, I'm VERY glad to say. After about 6 weeks on Copaxone, I haven't missed a shot, and have had no significant side effects other than burning and a bit of pain shortly after the shot, and large lumps that more or less go away after a day or two.
This shot is so easy compared to Avonex, which I took for 3 years. Of course, I might be singing a different tune if I ever have a reaction like some of the reactions described in this thread.
I was on it for nearly 5 years. On average, I was having the post injection reactions maybe once a year, then, once every six months, then every couple of months and then in December 2006 I had a reaction four days in a row and they were identical to what Curiouser went through. And I had hives with them.
After the last reaction (mid December 2006) I went off Copaxone, on my neuros advice.
Since then I have had 2 bad MS relapses (I only had one mild one the whole time I was on copaxone).
I had paralysis on the right side of my body in March/April this year and I am currently recovering from Optic Neuritis (will be 5 weeks tomorrow since it started).
I am currently on the trial for Firtategrast (oral medication). It is ok so far, no bad side effects.
I can never take Copaxone again. It was an excellent drug for a few years for me, but, once I started getting the horrendous post injection reaction almost every day (despite being told the same thing as Curiouser, that the reaction is rare), no, I can never take it again and my neurologist agrees.
Everyone's MS is different, so everyone reacts differently to the medications, if Cop doesn't suit you you can try something else.
I am looking forward to the day when they have oral Cop, all the same.
I did not want to scare anyone with what I wrote, which is why I made it quite clear Copaxone is worth trying. Honestly, if I could take it again, I would, but, I can't.
But, I do believe that by not stating my experiences on it is not helpful either. It did happen to me. It has happened to others, but, it is rare. If it does happen to someone and they do not know it could, it is terrifying.
The first time I had one of those reactions I called an ambulance. I thought I was dying.
After the first time and knowing what I could possibly go through and that I won't die from it helped me the next time it happened.
Again, I say, if you have the chance to try Copaxone, do it. It worked great for me and I was able to tolerate it for nearly 5 years, in that time I was mainly relapse free.
It is the best MS drug I have ever been on and t is only since I was forced to go off it that I have been so sick. I have had a dreadful year with MS relapses and honestly, if I could go back on Copaxone again, I would, for sure.
I had an appointment with my neuro, just today and we discussed medications.
I will more than likely being going on a Tysabri drug infusion trial in January.
Hopefully this will work for me.
Around a week ago, I got an odd feeling right after the injection. My husband was not inside, and I barely was able to walk (I have no walking difficulties) to sofa and call him, luckily he was near and heard. I was breathing quicker than I have never done and sweating a lot. feeling was a bit like radiocontrast agent inserted to vein (going around the body in circulation), so I was thinking, is it possible I accidentally injected to my vein in stomach? the quickness was scary. i would not like to inject alone anymore.
I'm sorry but I don't know the slang yet, what is IPIR? (hmm.. maybe there is some dictionary here someplace.. *goes looking*)
It sounds like you may be having some other reaction.